Relational structures determined by their finite induced substructures

Journal of Symbolic Logic 53 (1):222-230 (1988)
  Copy   BIBTEX


A countably infinite relational structure M is called absolutely ubiquitous if the following holds: whenever N is a countably infinite structure, and M and N have the same isomorphism types of finite induced substructures, there is an isomorphism from M to N. Here a characterisation is given of absolutely ubiquitous structures over languages with finitely many relation symbols. A corresponding result is proved for uncountable structures



    Upload a copy of this work     Papers currently archived: 74,181

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

16 (#661,914)

6 months
1 (#413,813)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Some Coinductive Graphs.A. H. Lachlan - 1990 - Archive for Mathematical Logic 29 (4):213-229.

Add more citations

References found in this work

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
An Introduction to Stability Theory.Anand Pillay - 1986 - Journal of Symbolic Logic 51 (2):465-467.

Add more references